# SDR 2001FA0000514

- Difficulty date: October 30, 2001
- Submitted: November 19, 2001
- Operation: General aviation
- Aircraft: N39828
- Make and model: Blanca 1731ATC
- Aircraft serial: 7331044
- Engine: Lyc TIO540*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Corroded
- Location: Fuel System
- Part time: 1,678 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A MASSIVE FUEL LEAK INSIDE OF CABIN AREA CAUSING AN INFLIGHT EMERGENCY.  DETERMINED FUEL LEAK CAUSED BY CORROSION OF FUEL LINE FROM FIRE WALL TO FUEL PRESSURE INDICATOR.  CORROSION CAUSED BY DISSIMILAR METAL OXIDATION WHERE FUEL LINE WAS ROUTED AGAINST STEEL RIBBED DEFROSTER HOSE.  ALUMINUM FUEL LINE RUBBED THROUGH OUTER MATERIAL OF DEFROSTER HOSE RESULTING IN ALUMINUM TO STEEL CONTACT.  SUSPECT CONDITION EXISTED SINCE MANUFACTURE OF AIRCRAFT.  EXTREME HAZARD TO FLIGHT.
